# SDR CALA2015011392954

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 77,840 hours, 28,763 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ALTITUDE NO START VERIFICATION.  APU ROTATES BUT NO EGT INDICATIONS DURING START.  REPLACED OIL TEMP SENSOR IAW AMM -49-94-01.
